About this Journal

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March 30th, June 30th, September 30th, December 30th).


Editorial Board


Bibliographic Information

pISSN: 1976-8605 (Print)
eISSN: 2288-1433 (Online)
doi: 10.11568/kjm


Indexing and Abstracting Service

Articles published in this journal are indexed on abstracted in Korea Citation Index (KCI), Mathematical Reviews, zbMath, Emerging Sources Citation Index (ESCI), and Scopus. 

Vol. 32 No. 1 (2024)

Published: 2024-03-30

Generalized pseudo $B$-Gabor frames on finite abelian groups

Jineesh Thomas, Madhavan Namboothiri N M


VC-dimension and distance chains in $\mathbb{F}_q^d$

Ruben Ascoli, Livia Betti , Justin Cheigh, Alex Iosevich, Ryan Jeong, Xuyan Liu, Brian McDonald, Wyatt Milgrim, Steven J. Miller, Francisco Romero Acosta, Santiago Velazquez Iannuzzelli


Certain subclass of strongly meromorphic close to convex functions

Gagandeep Singh, Gurcharanjit Singh, Navyodh Singh


View All Issues